Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 35, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 4, 2015, 10:54 PM CDT for Benson County, Nelson County, Ramsey County, North Dakota. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2015, 10:54 PM CDT (03:54 UTC)
- Expired
- Jul 5, 2015, 12:00 AM CDT
- In force
- 66 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Benson County, ND, Nelson County, ND, Ramsey County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 112 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 11:10 PM CDT | HAIL 1 | Fort Totten, ND | |
| Jul 4, 11:30 PM CDT | TSTM WND DMG | 5 E Tokio, ND | LARGE TREE BRANCHES AND LIMBS BROKEN DOWN NEAR BLACK TIGER BAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2452 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1727 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
737
WUUS53 KFGF 050354
SVRFGF
NDC005-063-071-050500-
/O.NEW.KFGF.SV.W.0035.150705T0354Z-150705T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1054 PM CDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN RAMSEY COUNTY IN NORTHEASTERN NORTH DAKOTA...
CENTRAL NELSON COUNTY IN NORTHEASTERN NORTH DAKOTA...
SOUTHEASTERN BENSON COUNTY IN NORTHEASTERN NORTH DAKOTA...
* UNTIL MIDNIGHT CDT
* AT 1053 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FORT
TOTTEN...OR 11 MILES SOUTHWEST OF DEVILS LAKE...MOVING EAST AT 35
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
CAMP GRAFTON...LAKEWOOD PARK AND ST MICHAEL AROUND 1100 PM CDT.
TOKIO AROUND 1105 PM CDT.
WARWICK AROUND 1115 PM CDT.
CRARY AROUND 1120 PM CDT.
DOYON AROUND 1125 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4808 9911 4810 9798 4780 9798 4788 9913
TIME...MOT...LOC 0353Z 272DEG 36KT 4797 9901
HAIL...1.75IN
WIND...60MPH
$$
VOELKER3 follow-up statements
550
WWUS53 KFGF 050430
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1130 PM CDT SAT JUL 4 2015
NDC005-063-071-050500-
/O.CON.KFGF.SV.W.0035.000000T0000Z-150705T0500Z/
RAMSEY ND-NELSON ND-BENSON ND-
1130 PM CDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHERN RAMSEY...CENTRAL NELSON AND SOUTHEASTERN BENSON
COUNTIES...
AT 1130 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BARTLETT...OR
22 MILES SOUTHEAST OF DEVILS LAKE...MOVING EAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
LAKOTA AROUND 1140 PM CDT.
MAPES AROUND 1145 PM CDT.
MICHIGAN AROUND 1150 PM CDT.
PETERSBURG AROUND 1200 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4808 9911 4810 9798 4780 9798 4788 9913
TIME...MOT...LOC 0430Z 272DEG 36KT 4796 9846
HAIL...1.75IN
WIND...60MPH
$$
DTR844
WWUS53 KFGF 050440
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1140 PM CDT SAT JUL 4 2015
NDC005-063-071-050500-
/O.CON.KFGF.SV.W.0035.000000T0000Z-150705T0500Z/
RAMSEY ND-NELSON ND-BENSON ND-
1140 PM CDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTH CENTRAL RAMSEY...WEST CENTRAL NELSON AND SOUTHEASTERN
BENSON COUNTIES...
AT 1138 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAMAR...OR 22
MILES SOUTHEAST OF DEVILS LAKE...MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
RADAR INDICATES AN AREA OF DAMAGING WINDS TO 70 MPH NEAR THE BENSON...RAMSEY...AND
NELSON COUNTY BORDERS MOVING EAST TOWARD STUMP LAKE. STUMP LAKE AREA MAY BE HIT
WITH DAMAGING WINDS BEFORE MIDNIGHT. TAKE COVER NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4785 9863 4800 9859 4799 9806 4781 9810
TIME...MOT...LOC 0438Z 279DEG 29KT 4791 9851
HAIL...1.75IN
WIND...70MPH
$$
DTR599
WWUS53 KFGF 050500
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1200 AM CDT SUN JUL 5 2015
NDC005-063-071-050509-
/O.EXP.KFGF.SV.W.0035.000000T0000Z-150705T0500Z/
RAMSEY ND-NELSON ND-BENSON ND-
1200 AM CDT SUN JUL 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL RAMSEY...WEST
CENTRAL NELSON AND SOUTHEASTERN BENSON COUNTIES WILL EXPIRE AT 1200
AM CDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.
THE NEW WARNING WAS ISSUED FOR SOUTHERN NELSON COUNTY.
LAT...LON 4785 9863 4800 9859 4799 9806 4781 9810
TIME...MOT...LOC 0456Z 272DEG 36KT 4791 9851
$$
DTRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 9:43 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 4, 9:43 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 943 PM CDT SAT JUL 4 2015 .UPDATE... ISSUED AT 938 PM CDT SAT JUL 4 2015 CLUSTERS OF THUNDERSTORMS CONTINUE TO PROPAGATE EAST ALONG THE INTERNATIONAL BORDER. CELLS AT THIS POINT REMAIN NON-SEVERE WITH LIMITED SHEAR AND BEST CONVERGENCE WITH THE LOW LEVEL JET IN SOUTHERN CANADA. FARTHER SOUTH NOTHING HAPPENING HOWEVER WITH MOIST UNSTABLE AIRMASS IN PLACE AM HESITANT TO COMPLETELY PULL POPS AND WILL KEEP SLIGHT CHANCES GOING. ADJUSTED POPS ACCORDINGLY INTO EARLY MORNING WITH NO OTHER CHANGES MADE. UPDATE ISSUED AT 625 PM CDT SAT JUL 4 2015 ADJUSTED POPS THROUGH MID EVENING BASED ON CURRENT RADAR TRENDS. SHRA/TSRA STILL AN HOUR OR TWO FROM OUR NW/W FA UNLESS SOMETHING DEVELOPS IN THE MEAN TIME. NO OTHER CHANGES. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 307 PM CDT SAT JUL 4 2015 CONVECTION CHANCES...HOW SEVERE...AND HOW MUCH RAINFALL WILL BE THE MAIN CHALLENGES FOR THE SHORT TERM. WV LOOP SHOWS A FAIRLY VIGOROUS LEAD SHORTWAVE MOVING THROUGH THE EASTERN DAKOTAS...AND THE MAIN SHORTWAVE TROUGH OVER WESTERN CANADA CURRENTLY. SOUTHERLY WINDS HAVE STARTED TO PICK UP OVER THE CWA AHEAD OF THE MAIN LOW IN EASTERN MT...AND THE DEVILS LAKE BASIN HAS FINALLY STARTED TO CLEAR OUT FROM THE SMOKE ALTHOUGH THE EASTERN CWA IS STILL REPORTING A LOT OF REDUCED VIS. EVEN WITH THE SMOKE...THERE HAS BEEN ENOUGH HEATING TO ALLOW TEMPS TO GET INTO THE 80S...AND WITH DEW POINTS IN THE 60S THE MIXED LAYER CAPE IS ALREADY TOPPING 2000 J/KG IN WESTERN PORTIONS OF THE CWA. STORMS ARE ALREADY STARTING TO FIRE IN NORTHEASTERN MT NEAR THE CENTER OF THE SFC LOW AND THE COLD FRONT THAT WILL MOVE THROUGH LATER IN THE PERIOD. THE EMC WRF HAS THIS ACTIVITY MOVING QUICKLY EASTWARD AND APPROACHING OUR NORTHERN COUNTIES BY 00 TO 02Z OR SO. FURTHER SOUTH...THE HRRR IS PERSISTING ON BREAKING OUT SOME PRECIP OVER THE SOUTH CENTRAL PORTION OF ND IN THE NEXT HOUR OR SO AND MOVING IT EAST...BUT CU FIELD IS MOSTLY SOUTH OTHER THAN SOME STREETS STARTING TO SHOW UP OVER THE RED RIVER VALLEY. THINK AT THIS POINT THAT THE FURTHER SOUTH ACTIVITY WILL BE FAIRLY ISOLATED AND THAT THE BULK OF THE STORMS WILL BE NEAR THE MAIN LOW AND COLD FRONT. THE SFC TROUGH AXIS WILL MOVE EASTWARD INTO THE CWA BY LATE EVENING AND INTO THE OVERNIGHT. CURRENTLY BULK SHEAR VALUES ARE BELOW 20 KTS...BUT THE NAM AND GFS BOTH SHOW A BRIEF PERIOD LATER TONIGHT WHERE THEY GET UP TO AROUND 40KTS IN THE NORTHERN CWA BEFORE THE INSTABILITY STARTS TO DECREASE. WILL CONTINUE TO INCLUDE A SEVERE MENTION FOR MAINLY THE NORTHERN VALLEY AND WESTWARD FOR THIS EVENING. SOME OF THE MODELS HAVE A BRIEF BREAK IN CONVECTION DURING THE EARLY MORNING HOURS AND OTHERS MAINTAIN SOME PRECIP OVER MAINLY OUR EASTERN COUNTIES INTO SUNDAY AM. WILL KEEP SOME CHANCE POPS GOING FOR MOSTLY THE NORTHERN COUNTIES BUT THINK THERE WILL BE SOME SORT OF LULL BEFORE STORMS REDEVELOP SUNDAY AFTERNOON. UPPER FLOW INCREASES BY SUNDAY AS THE MAIN TROUGH DIGS INTO MONTANA...AND THE SFC TROUGH AND COLD FRONT WILL BE ENTERING THE CWA. THERE ARE STILL SOME MODEL DIFFERENCES IN IF WE WILL GET SOME STRONG DESTABILIZATION OVER THE SOUTHEASTERN CWA TO COINCIDE WITH BETTER DEEP LAYER SHEAR BEHIND THE COLD FRONT. STILL...THERE IS A PERIOD SUNDAY AFTERNOON AND EVENING WHERE THERE WILL BE SOME VERY UNSTABLE AIR OF OVER 2000 J/KG AND MARGINAL SHEAR OF 30 KTS ALONG WITH A BOUNDARY NEARBY...SO SOME SEVERE ACTIVITY IS POSSIBLE. INCLUDED A SEVERE MENTION IN THE SOUTHERN COUNTIES WHERE THE BEST INSTABILITY WILL BE. THE MODELS SHOW SIGNS OF A WEAK EMBEDDED SHORTWAVE REINFORCING SOME HIGH QPF VALUES...ALTHOUGH THEY ARE TRENDING SOUTH OUT OF THE CWA. KEPT SOME FAIRLY HEAVY RAIN THOUGH FOR THE SOUTHERN COUNTIES...AND WILL REEVALUATE IF WE GET A ROUND TONIGHT AND ANOTHER ROUND FOR SUNDAY NIGHT SETTING UP OVER THE SAME AREA. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 307 PM CDT SAT JUL 4 2015 MONDAY THROUGH TUESDAY...THE UPPER TROUGH WILL MOVE THROUGH THE CWA AND OFF TO THE EAST...LEAVING WEST TO NORTHWESTERLY FLOW ALOFT. THERE COULD BE SOME LINGERING SHOWERS AND STORMS ON MONDAY BEHIND THE COLD FRONT...BUT THINK IT WILL BE PRETTY ISOLATED SO KEPT POPS LOW AT THIS POINT. TEMPS WILL BE PRETTY COOL WITH GOOD COLD AIR ADVECTION. KEPT HIGHS FOR MONDAY IN THE UPPER 60S TO LOW 70S WITH TUESDAY RECOVERING INTO THE 70S. TUESDAY NIGHT THROUGH SATURDAY...WITH NORTHWEST FLOW CONTINUING ALOFT AND THE APPROACH OF A WEAK SHORTWAVE EARLY ON WEDNESDAY WE CAN EXPECT A RETURN TO SOUTHERLY WINDS AT THE SURFACE...WARMER AND SLIGHTLY MORE HUMID CONDITIONS... AND SCATTERED SHOWERS AND THUNDERSTORMS FOR WEDNESDAY AFTERNOON AND EVENING. THURSDAY THEN LOOKS TO BE DRY BUT WARMER STILL AND OVERALL FLOW SHIFTS FROM A MORE SOUTHERLY DIRECTION. LONGER RANGE MODEL GUIDANCE INDICATES THAT UPPER LEVEL TROFFING SHOULD INCREASE OFF THE CALIFORNIA COAST FROM THURSDAY INTO FRIDAY WITH A MORE CONVECTIVELY UNSTABLE SOUTHWESTERLY H5 FLOW ARCHING INTO THE CENTRAL AND NORTHERN PLAINS FROM FRIDAY INTO SATURDAY. LOW LEVEL SOUTHERLY FLOW IS ALSO EXPECTED TO INCREASE FROM FRIDAY INTO SATURDAY...WITH COMMENSURATE INCREASE IN MOISTURE AND RISK FOR STRONG THUNDERSTORMS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 625 PM CDT SAT JUL 4 2015 VSBY IN K GRADUALLY IMPROVING WITH BACK EDGE OF K SHIELD FROM VISIBLE IMAGERY NOW EAST OF THE VALLEY. UPSTREAM CIGS ASSOCIATED WITH APPROACHING CONVECTION REMAINS VFR HOWEVER COULD SEE VSBY DROP TO MVFR RANGES IN STRONGER STORMS. BEST T COVERAGE WILL BE IN THE DVL AREA WITH LESS CERTAINTY FARTHER EAST ESPECIALLY EAST OF THE VALLEY LATER TONIGHT. WITH SPOTTY NATURE MENTIONED VCTS AT FAR/GFK IN THE 10-MIDNIGHT TIME FRAME. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...VOELKER SHORT TERM...JR LONG TERM...JR/GUST AVIATION...VOELKER
Hazardous weather outlook, Jul 4, 3:46 AM CDT, 19 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 346 AM CDT SAT JUL 4 2015 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-051200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 346 AM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS EASTERN NORTH DAKOTA THIS AFTERNOON AND EVENING. ONE INCH OR SLIGHTLY LARGER HAIL AND STRONG WIND GUSTS WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING...ESPECIALLY ACROSS SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA. IN ADDITION...THERE IS A SLIGHT RISK FOR EXCESSIVE RAINFALL ACROSS THIS SAME AREA...WHICH COULD LEAD TO ISOLATED AREAS OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND SUNDAY AFTERNOON. TG
In the hours before
Special weather statement, Jul 4, 9:06 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
906 PM CDT SAT JUL 4 2015
MNZ005-006-050300-
ROSEAU MN-LAKE OF THE WOODS MN-
906 PM CDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR ROSEAU AND LAKE OF THE WOODS
COUNTIES UNTIL 1000 PM CDT...
AT 904 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES NORTHWEST OF ANGLE
INLET TO 15 MILES NORTH OF BADGER...AND MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. THESE
STORMS WILL IMPACT THE LAKE OF THE WOODS REGION.
STRONG THUNDERSTORMS WILL BE NEAR...
ROSEAU...PENASSE AND MALUNG AROUND 930 PM CDT.
WARROAD...SALOL AND FLAG ISLAND AROUND 935 PM CDT.
OAK ISLAND AROUND 940 PM CDT.
SWIFT AROUND 950 PM CDT.
LAT...LON 4935 9507 4937 9495 4932 9481 4918 9479
4888 9468 4878 9469 4872 9459 4869 9443
4861 9443 4845 9453 4874 9639 4900 9612
4900 9516 4939 9515
TIME...MOT...LOC 0204Z 292DEG 45KT 4957 9541 4899 9612
DTRThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 10:55 PM CDT | Severe Thunderstorm Warning | FGF | Eddy | 65 min |
| Jul 4, 11:52 PM CDT | Severe Thunderstorm Warning | FGF | Nelson | 38 min |
| Jul 5, 12:02 AM CDT | Severe Thunderstorm Warning | FGF | Eddy | 19 min |
| Jul 5, 1:46 AM CDT | Special Weather Statement | FGF | Eddy | 29 min |
| Jul 5, 10:02 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Nelson, Pembina, Ramsey, Walsh | 58 min |
| Jul 5, 10:18 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Griggs, Nelson, Ramsey | 57 min |
| Jul 5, 10:58 AM CDT | Severe Thunderstorm Warning | FGF | Cass, Grand Forks, Griggs, Nelson, Steele, Traill and 1 more | 62 min |
| Jul 5, 11:08 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Walsh | 52 min |
| Jul 5, 11:33 AM CDT | Severe Thunderstorm Warning | FGF | Cass, Grand Forks, Griggs, Steele, Traill | 38 min |
| Jul 5, 11:49 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks | 41 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.